(3.226.243.226)
Users online: 4356    [ij] [ij] [ij] 
Email id
 

Indian Journal of Mednodent and Allied Sciences
Year : 2014, Volume : 2, Issue : 1
First page : ( 89) Last page : ( 92)
Print ISSN : 2347-6192. Online ISSN : 2347-6206.
Article DOI : 10.5958/j.2347-6206.2.1.018

Steroid-induced Central Serous Retinopathy—A Case Report

Swathi K., Post Graduate Student, Giddaiah D.V., Professor, Chandra Ramesh, Assistant Professor

Dept. of Ophthalmology, Santhiram Medical College, Nandyal, Andhra Pradesh, India

Corresponding Author Email: drbachimanchi@gmail.com

Online published on 15 May, 2014.

Abstract

Long-term, high-dose corticosteroid therapy is well-known to cause systemic and ocular complications. A lesser known complication is chronic central serous chorioretinopathy (CSCR). Although idiopathic central serous chorioretinopathy (CSR) is known to be mild with spontaneous recovery and minimal effects on the final visual acuity, chronic CSCR as a complication of long-term steroid therapy behaves differently, and may cause irreversible visual impairment.

Top

Keywords

Central serous chorioretinopathy, Systemic steroids ADR, pigmented epithelial cells, systemic steroid therapy.

Top

 
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
393,610,915 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.